# SDR UALA2012031601737

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 60,721 hours, 22,654 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20412374417
- Part serial: 61
- Condition: Intermittent
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY HIGH FREQUENCY RADIO (VHF) 2 INOP - COM 999.  CREW COMMENTS: SQUELCH IS INOPERATIVE INTERMITTENTLY.  REPLACED NR 2 VHF, RADIO CHECK OKAY.
